A 28-years-old software professional, Mr. D.K. (PIN: 28251) visited Life Force for the treatment of his prevailing ailment of Lichen Planus from which he was suffering for 10 to15 yrs. The patient started the treatment for lichen planus on 17th March 2016. The patient had lichen planus lesions present on his lower extremities along with an irresistible itching which led to bleeding. He used to experience an occasional watery discharge with post-inflammatory marks left behind. The patient was on a steroid-based treatment for the past six yrs.
After meeting the patient and studying the case in detail, Dr. Shah prescribed him Lichen Planus research-based molecules along with Sulphur 30 for two months. On the first follow-up on 14th May 2016, the patient reported an aggravation in his complaints of lichen planus (an anticipated flare-up due to steroid withdrawal). On the second follow-up on 19th July 2016, the patient reported that the spread of lichen planus had stopped.
Later, during his third follow-up on 19th September 2016, there was an improvement in his condition in the terms of his relief from itching. Also, the watery discharge had reduced. After six months of the treatment on 31st March 2017, the patient reported that no new eruptions had appeared nor the spread of the condition had occurred. The existing lesions were as it is.
Again, after six months on 4th August 2017, the patient reported with a 50% improvement in his recovery from the existing spots and with a marked improvement in his relief from itching and watery discharge. In October 2017, the patient reported with a good recovery from all his lesions with just hyper-pigmentation left. During the latest follow-up in March 2018, the patient reported that he was further better with no lesions on his body and only hyper-pigmentation left, which had also subsequently lightened than before.
The above case illustrates how homeopathy, in a gentle way, helped the patient recover from 15 years of persistent lichen planus, which was steroid masked for 6 years, safely without any side-effects as opposed to steroids.
-Written by Dr. Krutika, Associate doctor to Dr. Rajesh Shah